How does (not) eating affect the way suboxone is metabolized?
- 8 Oct 2011 by lady from T.O.
I'm asking this for a good reason.
This is 'the day of atonement' in my faith.
I took my dose as I always do. Now I'd had nothing to eat and very little to drink. I only drank a bit of juice and some water as I find sub sometimes makes me thirstier.
It's now just after four in the afternoon. For the past couple hours I have been feeling dizzy and a bit nauseous. Also I feel a bit wobbly. I haven't felt like this before, on Suboxone, of course.
I just 'broke my fast' in the hopes I'll feel better soon.
I'll let you know.
9 Oct 2011
Hi lady - I've often gone without eating for many hours because of working and forgetting about the time... sometimes haven't eaten anything at all until dinnertime... but, I've not had that experience as a result of anything to do with the subs... I have, however, had that dizziness and feeling nauseous just from fasting alone. It sounds like you may have had more of a low blood sugar reaction, even if you haven't had one before. I have also had to drink more water because of the subs, though. I, too, am much thirstier when taking them. That's just my experience, but you may get other answers from others, as well! Good luck! Jillian
9 Oct 2011
Dearest T.O, dear friend, I think Cetterfege is right about the low blood sugar. Please don't fast on suboxone, and you are tapering several things, that is all gonna affect how you feel. None of us can undo the damage we did to ourselves while on opiates overnight or even in a short time, but it will get better everyday, just accept that you have made the right choices and that you are in recovery. You are trying a bit too hard right now, don't put yourself in harms way by trying to stop all bad habits too quickly and please don't fast on your suboxone. I hope you feel better by now, my pc won't go on the net for now, at bf's and he is going to work on it for me. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
injecting 30+units of Novilin70/30, 3 times per day. Currently he is on Subutex. We were told that he should NOT take Suboxone because of his ...
2 answers • 12 Mar 2010
hello,been on suboxone for 1 mth.now,but having horrible headaches evryday!!called dr,he says its not a side affect??but,it didnt start till after i ...
3 answers • 7 May 2011
is multaq metabolized through the liver or kidneys?
1 answer • 18 Mar 2012
Hi everyone. I just read that taking garlic pills and eating garlic can affect the effectiveness of birth control pills... The only problem is I ...
1 answer • 27 Jul 2013